Article thumbnail

Numerische Mathematik

By A. Quarteroni, R. Sacco and F. Saleri

Abstract

Vol. 1 --> pp. 368 Reihe: Springer-Lehrbuch Übersetzung des 1. Teils der engl. Ausgabe "Numerical Mathematics", erschienen als TAM 37, SV New York, 2000. 2002, XIV, 368 S., Softcover ISBN: 978-3-540-67878-6 Vol. 2 --> pp. 328 Übersetzung des 2. Teils der engl. Ausgabe "Numerical Mathematics", erschienen als TAM 37, SV New York, 2000. 2002, XIV, 328 S., Softcover ISBN: 978-3-540-43616-

Topics: Numerische Mathematik - partielle Differentialgleichungen
Publisher: Springer-VerlagReihe: Springer-LehrbuchÜbersetzung des 1. Teils der engl. Ausgabe "Numerical Mathematics", erschienen als TAM 37, SV New York, 2000.2002, XIV, 368 S., Softcover
Year: 2002
OAI identifier: oai:re.public.polimi.it:11311/556997
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://hdl.handle.net/11311/55... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.